Jump to content
  • 0

Rectangle-help


Emmelia Chaplin
You are about to reply to a thread that has been inactive for 3900 days.

Please take a moment to consider if this thread is worth bumping.

Question

mmmm...very odd.  Are you wearing a HUD that has gone bad?  You might try removing attachments including HUDs and see if that makes a difference.  I suppose it could also be something triggered in the Advanced menu.  You can try putting your viewer back to default state by moving your settings files to a temp directory/folder.

--Cinn

Link to post
Share on other sites

5 answers to this question

Recommended Posts

mmmm...very odd.  Are you wearing a HUD that has gone bad?  You might try removing attachments including HUDs and see if that makes a difference.  I suppose it could also be something triggered in the Advanced menu.  You can try putting your viewer back to default state by moving your settings files to a temp directory/folder.

--Cinn

Link to post
Share on other sites

Hi Emmelia!

I've never seen anything like this before. Are you by chance wearing any HUDs or attachments that could be causing this. Remove any you have on and see what happens.

Nyll

 

Message was edited by: Nyll Bergbahn....I see Cinn thought so too. I've used so-called sl drugs and other things that cause screens to go weird and I suspect it's something like that.

Link to post
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...